MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD PCA SET Y CONN CHECK VLV 90 INCH; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD PCA SET Y CONN CHECK VLV 90 INCH; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30873
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd pca set y conn check vlv 90 inch leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: reported issue: the ivf was leaking out of the port that connects it to the pca tubing.Changed the primary fluid tubing and it was still leaking.We decided that we needed to change the pca tubing.After we changed the pca tubing we had no more leaking.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 24-oct-2022.H6: investigation summary the customer reported the tubing was leaking and returned one used sample of material 30873.The sample had a crack in the male luer, the whole length of the luer post.The complaint of leakage at the connection is verified.The root cause is unknown, but is not believed to related to manufacturing or a bd process.This could potentially be an end user issue, with overtightening of the luer, but this root cause cannot be confirmed.A device history record review could not be performed on material 30873 because the lot number is unknown.
 
Event or Problem Description

Brand Name
BD PCA SET Y CONN CHECK VLV 90 INCH
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15764796
Report Number9616066-2022-01699
Device Sequence Number15511164
Product Code FPA
UDI-Device Identifier10885403273940
UDI-Public10885403273940
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30873
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown